RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 9, Pages 161–170 (Mi msb8665)  

This article is cited in 2 scientific papers (total in 2 papers)

Removable singularities of holomorphic functions

E. M. Chirka

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Several sufficient conditions for the removability of singular sets with area zero are obtained for holomorphic functions in plane domains and on Riemann surfaces, under certain metric and topological assumptions about cluster sets of these functions and the limit sets of their graphs.
Bibliography: 14 titles.

Keywords: analytic set, analytic extension, removable singularities.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation (grant no.~14-50-00005).


DOI: https://doi.org/10.4213/sm8665

Full text: PDF file (455 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:9, 1335–1343

Bibliographic databases:

Document Type: Article
UDC: 517.53+517.545
MSC: 30D40, 30E99
Received: 26.01.2016 and 29.06.2016

Citation: E. M. Chirka, “Removable singularities of holomorphic functions”, Mat. Sb., 207:9 (2016), 161–170; Sb. Math., 207:9 (2016), 1335–1343

Citation in format AMSBIB
\Bibitem{Chi16}
\by E.~M.~Chirka
\paper Removable singularities of holomorphic functions
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 9
\pages 161--170
\mathnet{http://mi.mathnet.ru/msb8665}
\crossref{https://doi.org/10.4213/sm8665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588996}
\zmath{https://zbmath.org/?q=an:06678890}
\elib{http://elibrary.ru/item.asp?id=26604196}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 9
\pages 1335--1343
\crossref{https://doi.org/10.1070/SM8665}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391848300007}
\elib{http://elibrary.ru/item.asp?id=27578478}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84995679667}


Linking options:
  • http://mi.mathnet.ru/eng/msb8665
  • https://doi.org/10.4213/sm8665
  • http://mi.mathnet.ru/eng/msb/v207/i9/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “On removable singularities of complex analytic sets”, Sb. Math., 208:7 (2017), 1073–1086  mathnet  crossref  crossref  mathscinet  isi  elib
    2. E. M. Chirka, “Ortogonalnye kompleksnye struktury v $\mathbb{R}^4$”, UMN, 73:1(439) (2018), 99–172  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:198
    References:25
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018